# SDR UPS06247275

- Difficulty date: June 13, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 58,465 hours, 30,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Flange
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF CRACK ON LEFT BS 940 LOWER FWD FLANGE.  FLANGE REPAIRED IAW AAAE EO 2006-037-007.
